# SDR DALA2019021200931

- Difficulty date: February 2, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N846DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31957
- Aircraft time: 11,760 hours, 4,474 cycles
- System (JASC): 5270 · Door Warning System
- Part: Depressor
- Condition: Damaged
- Location: L1 Door Switch
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR OPEN LIGHT ILLUM THROUGH FL240 CONFIRMED HANDLE DOWN. LIGHT REMAINED ON FOR ENTIRE FLIGHT PRESSURE NML.   REMOVED AND REPLACED L1 DOOR SWITCH DEPRESSOR IAW B737 AMM 52-71 . CKS GOOD. OK FOR SERVICE. PERMANENT REPAIR COMPLIED WITH PER ERA 575185-14 REV ORIG. (5135306).
